# SDR QXEA200501503

- Difficulty date: November 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 16,794 hours, 24,088 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX576955C
- Condition: Malfunctioned
- Location: Nr 2 Hyd System
- Part time: 16,794 hours, 24,088 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2180 - NR 2 HYDRAULIC PUMP CAUTION.  MAINTENANCE REPLACED NR 2 EDP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
